# SDR MASA98087

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1619
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7707 - DEN-RAP - PILOT REPORTED LEFT FORWARD EMERGENCY EXTERIOR LIGHT INOP.  MAINTENANCE ACTION WAS DEFERRED PER MEL 33-10.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE BULB WAS RESECURED.  (M)
